# SDR AALA201808079040

- Difficulty date: August 7, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 50,209 hours, 20,657 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Access Panel
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SNUBBER ACTUATOR BROKEN AND PUNCTURED IN ACTUATOR CAVITY AT STRINGER 13L.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE ACCESS PANEL ON L1 DOOR INNER SKIN IAW SRM 51-04-03. OPS CHECKED GOOD.
